MathSciNet Relay Station
MathSciNet bibliographic data
MR2093055 (2005k:14071) 14J10 (14D06)
Möller, Martin Isotrivially fibred isles in the moduli space of surfaces of general type. Proc. Amer. Math. Soc. 133 (2005), no. 2, 357–362.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement